PARTITIONED GRAPHS AND DOMINATION RELATED PARAMETERS
Authors
Vladimir Samodivkin
Keywords:
acyclic domination number, domination number, double vertex graph, independent number
Abstract
Let be a graph of order and be integers such that and . Let for : where is the set of all pairwise non-isomorphic graphs of order , . In this paper we study when for a domination related parameter (such as domination number, independent domination number and acyclic domination number) is fulfilled for all vertex partitions , , of a vertex set of such that is isomorphic to some a member of , . In the process several results for acyclic domination vertex critical graphs are presented. Results for independence number of double vertex graphs are obtained.
Samodivkin, V. (2005). PARTITIONED GRAPHS AND DOMINATION RELATED PARAMETERS. Ann. Sofia Univ. Fac. Math. And Inf., 97, 97–104. Retrieved from https://annual.uni-sofia.bg/index.php/fmi/article/view/146